# SDR USAA2010033190690

- Difficulty date: March 22, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 32,059 hours, 11,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2158
- Condition: Inoperative
- Location: Cabin
- Part time: 32,120 hours, 11,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EEL - LEFT AFT EMERGENCY EXIT EPSU FAILED SELF TEST.  REPLACED EPSU 10WL IAW A321 AMM 33-51-38-400-001.  OPS TEST IAW A321 AMM 33-51-00-710-008 & 33-51-00-710-001.
